# SDR YENA20140614109

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 56,838 hours, 21,325 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1051, AIRCRAFT DIVERTED DUE TO VERY NOTICEABLE ELECTRICAL ODOR IN COCKPIT ONLY.  QRH TROUBLESHOOTING UNSUCCESSFUL.NO SMOKE OR VISIBLE ARCHING BEHIND PANEL.  ODOR STRONGEST NEAR FLOOR.  ODOR BECAME STRONGER AT LOWER ALTITUDE.  ACCOMPLISHED TSM 05-50-00-810-831-A & TSM 24-00-00-810-823A. REMOVED AND REPLACED CONTACTOR SWITCH 8HQ FOR ELECTRICAL DAMAGE IAW ESPM 20-45-24.  OPS CHECKED IAW AMM 21-26-00-710-001.  AIRCRAFT POWERED UP FOR EXTENDED TIME .NO FAULTS OR ELECTRICAL ODOR NOTED.
